# SDR REXA2022041200285

- Difficulty date: March 22, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS SUSPECTED CRACK. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR AFT WEB DRAG ANGLE P/N:601R31772-5S IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
